Follow
Rafe Mazzeo
Rafe Mazzeo
Department of Mathematics, Stanford University
Verified email at stanford.edu
Title
Cited by
Cited by
Year
Elliptic theory of differential edge operators I
M Rafe
Communications in Partial Differential Equations 16 (10), 1615-1664, 1991
5881991
Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature
RR Mazzeo, RB Melrose
Journal of Functional analysis 75 (2), 260-310, 1987
5481987
The Hodge cohomology of a conformally compact metric
R Mazzeo
Journal of differential geometry 28 (2), 309-339, 1988
2751988
Kähler—Einstein metrics with edge singularities
T Jeffres, R Mazzeo, YA Rubinstein
Annals of Mathematics, 95-176, 2016
2302016
Pseudodifferential operators on manifolds with fibred boundaries
R Mazzeo, RB Melrose
arXiv preprint math/9812120, 1998
2131998
Refined asymptotics for constant scalar curvature metrics with isolated singularities
N Korevaar, R Mazzeo, F Pacard, R Schoen
Inventiones mathematicae 135 (2), 233-272, 1999
2071999
Hodge cohomology of gravitational instantons
T Hausel, E Hunsicker, R Mazzeo
1672004
A construction of singular solutions for a semilinear elliptic equation using asymptotic analysis
R Mazzeo, F Pacard
Journal of Differential Geometry 44 (2), 331-370, 1996
1561996
Constant scalar curvature metrics with isolated singularities
R Mazzeo, F Pacard
1521999
Unique continuation at infinity and embedded eigenvalues for asymptotically hyperbolic manifolds
R Mazzeo
American Journal of Mathematics 113 (1), 25-45, 1991
1401991
Constant mean curvature surfaces with Delaunay ends
R Mazzeo, F Pacard
arXiv preprint math/9807039, 1998
1391998
The adiabatic limit, Hodge cohomology and Leray's spectral sequence for a fibration
RR Mazzeo, RB Melrose
Journal of Differential Geometry 31 (1), 185-213, 1990
1371990
Moduli spaces of singular Yamabe metrics
R Mazzeo, D Pollack, K Uhlenbeck
Journal of the American Mathematical Society 9 (2), 303-344, 1996
1351996
The signature package on Witt spaces
P Albin, É Leichtnam, R Mazzeo, P Piazza
Annales scientifiques de l'École normale supérieure 45 (2), 241-310, 2012
1172012
Hodge theory on hyperbolic manifolds
R Mazzeo, RS Phillips
1071990
Degenerate diffusion operators arising in population biology
CL Epstein, R Mazzeo
Princeton University Press, 2013
1042013
Regularity for the singular Yamabe problem
R Mazzeo
Indiana University mathematics journal, 1277-1299, 1991
1041991
The moduli space of complete embedded constant mean curvature surfaces
R Kusner, R Mazzeo, D Pollack
Geometric & Functional Analysis GAFA 6, 120-137, 1996
1011996
Connected sums of constant mean curvature surfaces in Euclidean 3 space
R Mazzeo, F Pacard, D Pollack
Walter de Gruyter GmbH & Co. KG 2001 (536), 115-165, 2001
992001
Renormalized area and properly embedded minimal surfaces in hyperbolic 3-manifolds
S Alexakis, R Mazzeo
Communications in Mathematical Physics 297 (3), 621-651, 2010
942010
The system can't perform the operation now. Try again later.
Articles 1–20